Cardiovascular side effects related with use of synthetic cannabinoids "bonzai" : two case reports.

@article{Atik2015CardiovascularSE,
  title={Cardiovascular side effects related with use of synthetic cannabinoids "bonzai" : two case reports.},
  author={Sezen Ugan Atik and Reyhan Dedeoğlu and Fatih Varol and Halit Çam and Ayşe G{\"u}ler Eroğlu and Levent Saltık},
  journal={Turk pediatri arsivi},
  year={2015},
  volume={50 1},
  pages={61-4}
}
Information about the effects of synthetic cannabinoids "bonzai" on the cardiovascular system is limited. In this article, two patients in whom different cardiological side effects were observed following use of synthetic cannabinoids 'bonzai' were presented. Our first patient who was a 16-year old boy presented to pediatric emergency department with severe chest pain which had started one hour before. On electrocardiographic examination, ST segment elevations greater than 3 mm were observed in… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 5 times over the past 90 days. VIEW TWEETS